<< Previous Issue Kyungpook Mathematical Journal (Vol. 11, No. 2) Next Issue >>
Kyungpook Mathematical Journal 1971 Vol. 11, No. 2, 117—219
 Original Articles 
A table of elementary extended group
Sang Moon Kim
Kyungpook Mathematical Journal 1971 Vol. 11, No. 2, 117—121
Quasi-proximities and quasi-uniformity
J. M. Metzger
Kyungpook Mathematical Journal 1971 Vol. 11, No. 2, 123—138
Note on hypersurface with (ƒ,g,u,v,λ)-structure of S2n+1
U-Hang Ki
Kyungpook Mathematical Journal 1971 Vol. 11, No. 2, 139—142
Well-chained uniformities
Norman Levine
Kyungpook Mathematical Journal 1971 Vol. 11, No. 2, 143—149
On localcompactifications of Tychonoff spaces
T. Thrivikraman
Kyungpook Mathematical Journal 1971 Vol. 11, No. 2, 151—153
Semi-developable spaces and semi-stratifiable space
Moo Ha woo
Kyungpook Mathematical Journal 1971 Vol. 11, No. 2, 155—158
On the commutativity of near fing, Ⅱ
Steve Ligh
Kyungpook Mathematical Journal 1971 Vol. 11, No. 2, 159—164
The structure of a class of regular semigroups, Ⅱ
R.J. Warne
Kyungpook Mathematical Journal 1971 Vol. 11, No. 2, 165—167
Set-connected mappings
Jin Ho Kwak
Kyungpook Mathematical Journal 1971 Vol. 11, No. 2, 169—172
On anti-commute (ƒ,g,u,v,λ)-structures on submanifolds of codimension 2 in an even dimensional Euclidean space
Jin Suk Pak
Kyungpook Mathematical Journal 1971 Vol. 11, No. 2, 173—183
On a proof of R.A. Hunt
C. J. Mozzochi
Kyungpook Mathematical Journal 1971 Vol. 11, No. 2, 185—188
Relations between Wiener's and Royden's P-compactifications of a Riemannian manifold
Cecilia Wang
Kyungpook Mathematical Journal 1971 Vol. 11, No. 2, 189—194
Estimation of symmetric operator in Banach spaces
Yu-Lee Lee and Henderson C.H. Yeung
Kyungpook Mathematical Journal 1971 Vol. 11, No. 2, 195—196
An identy in combinations
Kim Ki-Hang Butler
Kyungpook Mathematical Journal 1971 Vol. 11, No. 2, 197—198
A note on generalised Meijer functions of two variables
Manilal Shah
Kyungpook Mathematical Journal 1971 Vol. 11, No. 2, 199—207
Hausdorff metric on the family of weakly compact sets
Tae-Geun Cho
Kyungpook Mathematical Journal 1971 Vol. 11, No. 2, 209—212
On certain hypersurfaces with an (ƒ,g,u,v,λ)-structure in a Sasakian manifold
Un Kyu Kim
Kyungpook Mathematical Journal 1971 Vol. 11, No. 2, 213—219

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd